# SDR NACA2020010800170

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS660 - BS666, FLOOR BEAM LOWER CHORD, LBL24.82 CRACK INDICATION IN FORWARD HOLE. RBL24.82 CRACK INDICATIONS IN FORWARD AND AFT HOLES.  UPSIZE TO REMOVE CRACK IAW SB737-57A1296
